Alert archive / North Carolina / Special Weather Statements in 2018

Special Weather Statement, NWS Raleigh, NC

August 1, 2018Alamance County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 1, 2018, 8:08 PM EDT for Alamance County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2018, 8:08 PM EDT (00:08 UTC)
Expired
Aug 1, 2018, 9:15 PM EDT
In force
67 min
Issued by
NWS Raleigh, NC

County Alamance County, NC

The radar

The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

249 
WWUS82 KRAH 020008
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
808 PM EDT WED AUG 1 2018
 
NCZ023-020115-
Alamance NC-
808 PM EDT WED AUG 1 2018

...A STRONG THUNDERSTORM WILL AFFECT ALAMANCE COUNTY UNTIL 915 PM
EDT...

At 808 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burlington, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Burlington, Graham, Mebane, Elon College, Gibsonville, Haw River,
Swepsonville, Alamance, Lake Burlington and Lake Cammack Park &
Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3624 7926 3606 7929 3589 7954 3625 7953
TIME...MOT...LOC 0008Z 217DEG 25KT 3614 7939 

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 7:52 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 1, 7:52 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
752 PM EDT Wed Aug 1 2018

.SYNOPSIS...
A wet and humid atmosphere combined with a series of disturbances
passing overhead will maintain clusters of showers and thunderstorms
with heavy rain across central NC through the rest of the work week.

&&

.NEAR TERM /THROUGH THURSDAY/...
As of 330 PM Wednesday...

Showers and thunderstorms have continued to develop this
afternoon and pivot west with the best upper level diffluence.
Best MLCAPE values remain along the coastal plain this afternoon
(around ~2000 J/kg) with slightly lower values through central
NC. DCAPE values are mostly less than 1000 J/kg, but SFC to 6km
bulk shear remains around 40 kts. Mid-level dry air also can be
seen nudging in from the east with forecast soundings showing
sfc-delta theta e values approaching -30 in places. Due to this
some gusty winds will be possible in any stronger storms. The
storms are forecast to continue to focus more towards the west
this evening along with the LLJ convergence. Overall, rainfall
totals are not expected to be as high as some of the more potent
storms Tuesday night, but isolated rainfall totals of 1 to 2"
are possible. This is mainly due to the increased flow with SFC
to 6 km mean wind now up to 30 kts.

Late this evening, convection will decrease in coverage until
another shortwave rounds the base of the subtropical ridge. The
overall setup is for the rex block to slowly break loose over
the western Atlantic with a retrograding low pressure
approaching the area from the east. A potent upper level trough
axis will also remain across the central United States. PWATs
also remain elevated (above 2.00") or near max values for this
time of year. Due to the above, widespread showers and
thunderstorms can be expected Thursday. The main question for
Thursday will be the potential for heavy rain. As of right now
the best upper level support and shortwave energy appears to be
just west of the CWA, but warm cloud depth layers are around
12.5kft and PWATs are also near max values. Flash flood guidance
has also come down across the western counties. The latest QPF
means from the GEFS and EPS are just below guidance so will hold
for now. A flash flood watch might be needed for the western
counties Thursday. This will need to be watched.

Thursday evening into Friday the chance of rain looks to
continue as upper level support and high moisture values
continue across the region.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 115 PM Wednesday...

It appears that Friday will be the last in this series of very wet
days with a threat of flash flooding. Scattered to numerous showers
and thunderstorms are expected, especially in the afternoon and
evening hours.

The anomalous trough over the eastern United States is forecast
to finally begin to lift out as a strong western Atlantic ridge
surges westward toward eastern NC. As the trough lifts out and
weakens the main forcing will also lift up into the northern Mid-
Atlantic states Friday. The residual deep moisture is still forecast
to be over the region along with a weak low level boundary for a low
level focus. With surface heating Friday, expect that there will be
a strong uptick in showers and storms again. With slower storm
motion by that time and areas of saturated grounds, a flash flood
risk should continue through Friday evening. Picking out "favored"
areas for a higher risk are too difficult at this time given the
localized nature of convection. Highs Friday should again be
tempered by the moisture, clouds, and showers with mostly 80s
anticipated. Lows Friday night 68-74.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 110 PM Wednesday...

The aforementioned subtropical ridge is expected to build westward
and over the SE states this weekend into Monday. Then, another
trough is expected to develop over the upper Midwest again, then
shift into the eastern United States mid to late week.

Even though there will be drier aloft, plentiful low level moisture
and strong heating will combine with the more typical Appalachian
lee surface trough to produce at least a daily 30-40 percent chance
of thunderstorms, mainly in the afternoon and evening hours each
day. The chances of thunderstorms should increase again as the new
trough begins an approach mid week. Lows in the 70-75. Highs 88-94.

&&

.AVIATION /00Z THURSDAY THROUGH TUESDAY/...
As of 750 PM Wednesday...

24 hour TAF period: Showers and thunderstorms will continue over
KINT and KGSO for the next couple of hours, accompanied by visbys of
1 SM or less, cigs in the 2-4 kft range and gusty winds of 25-40
kts. A shower and isolated thunderstorm is possible in the next
couple of hours at KFAY, with some reduced cigs and visbys and
breezy conditions also possible there. It's possible KRDU and KRWI
could be rain/thunder free through the overnight, but should the
showers to the south hold together or new ones develop then there
will be a chance at those terminals as well. Although spotty showers
will be possible overnight for points east of the Triad (where
showers are most likely) chances are too low at this time and will
be an "update as it comes" forecast. With the rainfall from today
and little change in airmass from last night, expect redevelopment
of sub-vfr cigs overnight and into daybreak Thursday. Expect
additional showers and thunderstorms on Thursday afternoon/evening,
becoming more numerous and widespread beyond 18Z or so, with the
same accompanying conditions as listed above where they occur. -KC

Looking ahead: Numerous showers and thunderstorms will continue
Thursday evening. In any of the stronger storms, vsby restrictions
and gusty winds will occur. This pattern will continue through
Saturday with morning MVFR to IFR conditions and scattered to
numerous afternoon showers and thunderstorms. By Sunday into Monday
a mid-level ridge will build overhead meaning less coverage of
showers and thunderstorms and improved aviation conditions. -BH/KC

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Badgett
LONG TERM...Badgett
AVIATION...KC/Haines
Hazardous weather outlook, Aug 1, 3:14 PM EDT, 4 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
314 PM EDT Wed Aug 1 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-021915-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
314 PM EDT Wed Aug 1 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Pockets of locally heavy rainfall are possible through tonight,
which may produce localized street flooding in areas of poor
drainage. In addition, some stronger storms could produce isolated
damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance for locally heavy rainfall Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 1, 3:40 PM EDT, 4 hours 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT WED AUG 1 2018

NCZ011-028-012045-
Edgecombe NC-Halifax NC-
340 PM EDT WED AUG 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EDGECOMBE AND
HALIFAX COUNTIES UNTIL 445 PM EDT...

At 339 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Halifax, moving northeast at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Roanoke Rapids, Halifax, Littleton, Enfield, Weldon, Whitakers,
Glenview, Medoc Mountain State Park, Tillery and South Weldon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3650 7782 3648 7776 3649 7773 3648 7764
      3644 7762 3641 7755 3637 7755 3634 7759
      3631 7757 3630 7754 3632 7744 3605 7754
      3611 7771 3615 7770 3613 7772 3616 7775
      3614 7781 3618 7792 3650 7790 3651 7789
TIME...MOT...LOC 1939Z 207DEG 25KT 3621 7778

WSS
Special weather statement, Aug 1, 3:54 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT WED AUG 1 2018

NCZ025-026-041-042-012100-
Johnston NC-Franklin NC-Durham NC-Wake NC-
354 PM EDT WED AUG 1 2018

...AN AREA OF SHOWERS AND THUNDERSTORMS WITH TORRENTIAL DOWNPOURS
WILL AFFECT WAKE... NORTHWESTERN JOHNSTON...SOUTHEASTERN DURHAM AND
SOUTH CENTRAL FRANKLIN COUNTIES UNTIL 500 PM EDT...

At 351 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms with torrential downpours near Fuquay-Varina, or 10
miles south of Cary, moving northeast at 25 mph.

Wind gusts up to 40 mph will be possible with these stms as well as
up to an inch of rain in less than an hour. These heavy downpours
will affect the evening rush hour around Raleigh, especially in
vicinity of I-40 on the southside of the city, and I-40 near the
Highway 1/64 split.

Locations impacted include...
Raleigh, Durham, Cary, Wake Forest, Garner, Fuquay-Varina, Clayton,
Zebulon, Rdu International and Apex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this cluster of showers
and storms, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3594 7818 3550 7861 3561 7900 3575 7894
      3579 7893 3583 7891 3587 7891 3603 7885
TIME...MOT...LOC 1951Z 209DEG 20KT 3563 7886

WSS
Special weather statement, Aug 1, 4:43 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
443 PM EDT WED AUG 1 2018

NCZ021-038-012145-
Forsyth NC-Davidson NC-
443 PM EDT WED AUG 1 2018

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 545 PM EDT...

At 441 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Shacktown, or near Yadkinville, moving northeast
at 30 mph.

Wind gusts up to 40 mph will be possible with these storms.

Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Walkertown, Rural Hall, Pfafftown, Stanleyville and Donnaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3626 8007
      3625 8007 3589 8036 3591 8038 3596 8038
      3599 8042 3600 8041 3601 8042 3606 8046
      3604 8049 3608 8052
TIME...MOT...LOC 2041Z 220DEG 28KT 3611 8059

WSS
Special weather statement, Aug 1, 5:53 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
553 PM EDT WED AUG 1 2018

NCZ022-038-039-012300-
Guilford NC-Randolph NC-Davidson NC-
553 PM EDT WED AUG 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON...
NORTHWESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES UNTIL 700 PM
EDT...

At 552 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Asheboro, moving northeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
High Point, Asheboro, Randleman, Archdale, Trinity, Denton,
Franklinville, Ulah, Randleman Regional Reservior Marina and Martha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3599 7999 3582 7963 3551 7992 3551 7994
      3559 8012
TIME...MOT...LOC 2152Z 210DEG 18KT 3561 7998

WSS
Special weather statement, Aug 1, 6:31 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Raleigh NC
631 PM EDT WED AUG 1 2018

NCZ021>023-038-039-020000-
Guilford NC-Alamance NC-Forsyth NC-Randolph NC-Davidson NC-
631 PM EDT WED AUG 1 2018

...CLUSTERS OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT WESTERN ALAMANCE...FORSYTH...DAVIDSON...RANDOLPH AND GUILFORD
COUNTIES UNTIL 800 PM EDT...

At 627 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms over the Northwest Piedmont, moving north northeast at
25 mph.

Wind gusts up to 40 mph will be possible with the stronger storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible. Rainfall amounts of up to one or one and a
half inches will occur in less than an hour with the torrential
downpours.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Asheboro, Lexington,
Randleman, North Carolina Zoo, Thomasville, Kernersville and
Clemmons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with the heavier showers and
storms. This may lead to localized flooding. Do not drive your
vehicle through flooded roadways.

&&

LAT...LON 3612 8048 3614 8044 3626 8045 3625 7951
      3551 7956 3551 8018 3558 8021 3568 8033
      3572 8033 3572 8036 3585 8042 3584 8040
      3586 8039 3588 8042 3589 8037 3596 8038
      3599 8042 3601 8042 3606 8046 3606 8049
TIME...MOT...LOC 2227Z 207DEG 21KT 3572 7987

WSS
Special weather statement, Aug 1, 8:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
808 PM EDT WED AUG 1 2018

NCZ023-020115-
Alamance NC-
808 PM EDT WED AUG 1 2018

...A STRONG THUNDERSTORM WILL AFFECT ALAMANCE COUNTY UNTIL 915 PM
EDT...

At 808 PM EDT, Doppler radar was tracking a strong thunderstorm near
Burlington, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Burlington, Graham, Mebane, Elon College, Gibsonville, Haw River,
Swepsonville, Alamance, Lake Burlington and Lake Cammack Park &
Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3624 7926 3606 7929 3589 7954 3625 7953
TIME...MOT...LOC 0008Z 217DEG 25KT 3614 7939

10

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:43 PM EDTAreal Flood AdvisoryRAHAlamance, Davidson, Forsyth, Guilford, Randolph, Stanly3 hr
Aug 1, 10:20 PM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Davidson, Durham, Forsyth and 14 more46 hr
Aug 2, 6:43 AM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford, Randolph92 min
Aug 2, 7:29 AM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Aug 2, 8:15 AM EDTFlash Flood WarningRAHDavidson, Forsyth, Guilford7 hr
Aug 2, 9:10 AM EDTFlash Flood WarningRAHDavidson, Guilford, Randolph6 hr
Aug 2, 11:35 AM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Guilford, Orange, Randolph3 hr
Aug 2, 11:56 AM EDTSpecial Weather StatementRAHGranville, Person49 min
Aug 2, 12:12 PM EDTSpecial Weather StatementRAHDurham63 min
Aug 2, 12:18 PM EDTAreal Flood AdvisoryRAHDurham, Orange, Person117 min
Aug 2, 12:47 PM EDTSpecial Weather StatementRAHDurham, Orange43 min
Aug 2, 1:10 PM EDTSpecial Weather StatementRAHGranville, Person50 min
Aug 2, 1:31 PM EDTSpecial Weather StatementRAHCumberland44 min
Aug 2, 1:33 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson42 min
Aug 2, 1:52 PM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Randolph77 min
Aug 2, 1:55 PM EDTSpecial Weather StatementRAHHoke, Scotland50 min
Aug 2, 1:58 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson47 min
Aug 2, 2:00 PM EDTSpecial Weather StatementRAHWayne60 min
Aug 2, 2:03 PM EDTAreal Flood AdvisoryRAHGuilford92 min
Aug 2, 2:04 PM EDTSpecial Weather StatementRAHDurham56 min
Aug 2, 2:26 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Sampson34 min
Aug 2, 2:28 PM EDTSpecial Weather StatementRAHChatham47 min
Aug 2, 2:30 PM EDTSpecial Weather StatementRAHJohnston, Wayne60 min
Aug 2, 2:32 PM EDTSpecial Weather StatementRAHMoore58 min
Aug 2, 2:34 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange41 min
Aug 2, 2:43 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange, Wake2 hr
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake27 min
Aug 2, 2:50 PM EDTSpecial Weather StatementRAHGranville, Vance55 min
Aug 2, 2:52 PM EDTSpecial Weather StatementRAHWake53 min
Aug 2, 2:58 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange, Wake47 min
Aug 2, 3:05 PM EDTSpecial Weather StatementRAHWake55 min
Aug 2, 3:08 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Montgomery, Moore, Richmond112 min
Aug 2, 3:09 PM EDTSpecial Weather StatementRAHWake51 min
Aug 2, 3:11 PM EDTSevere Thunderstorm WarningRAHDurham, Wake24 min
Aug 2, 3:14 PM EDTSpecial Weather StatementRAHLee, Moore, Richmond61 min
Aug 2, 3:22 PM EDTSpecial Weather StatementRAHNash38 min
Aug 2, 3:32 PM EDTFlash Flood WarningRAHChatham, Durham, Lee, Orange, Wake3 hr
Aug 2, 3:32 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Wake43 min
Aug 2, 3:39 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake51 min
Aug 2, 3:44 PM EDTSpecial Weather StatementRAHAnson, Richmond61 min
Aug 2, 3:46 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond44 min
Aug 2, 3:50 PM EDTSpecial Weather StatementRAHHalifax55 min
Aug 2, 3:56 PM EDTSpecial Weather StatementRAHForsyth64 min
Aug 2, 3:56 PM EDTSevere Thunderstorm WarningRAHForsyth49 min
Aug 2, 4:06 PM EDTFlash Flood WarningRAHDavidson, Forsyth6 hr
Aug 2, 4:08 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Vance35 min
Aug 2, 4:11 PM EDTFlash Flood WarningRAHStanly3 hr
Aug 2, 4:16 PM EDTAreal Flood AdvisoryRAHAnson, Richmond93 min
Aug 2, 4:33 PM EDTSevere Thunderstorm WarningRAHGranville, Vance27 min
Aug 2, 4:37 PM EDTSpecial Weather StatementRAHWarren23 min
Aug 2, 4:42 PM EDTSpecial Weather StatementRAHMontgomery48 min
Aug 2, 5:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Aug 2, 5:10 PM EDTSpecial Weather StatementRAHGuilford65 min
Aug 2, 5:24 PM EDTSpecial Weather StatementRAHDavidson51 min
Aug 2, 5:47 PM EDTFlash Flood WarningRAHGuilford, Randolph3 hr
Aug 2, 6:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford41 min

Nearby

Special Weather Statements in North Carolina, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.